# SDR DALA2021021800954

- Difficulty date: February 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 66,231 hours, 26,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1731225) DURING INSPECTION FOUND BROKEN CUTOUT OF EXTERNAL POWER RECEPTACLE ACCESS DOOR NR 144AR.  ACCESS DOOR WAS REPAIRED PER ETI-57-21-312 REV. 2 AND ERA 590089-14 REV. ORIGINAL.
